# SDR GTIA040864

- Difficulty date: December 3, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 207, RBL 11 INCH FLOOR SUPPORT CORRODED.  REMOVED CORRODED FLOOR SUPPORT AT STATION 207, RBL 11, FABRICATED NEW FLOOR SUPPORT, TREATED, PRIMED, TOPCOATED AND INSTALLED FLOOR SUPPORT.  (M)
